Vol.13(2012)  No. 1

 

Open access

  Fixed Point Theory, Volume 13, No. 1, 2012, 1-325, March 15, 2012
 
Home
Volumes Selection
Coincidence points of multivalued f−almost nonexpansive mappings

Mujahid Abbas

Abstract pdf          Fulltext pdf

 

An inverse source problem in near zero frequency sounding of layered media

Chastity Aiken and Johann Veras

Abstract pdf          Fulltext pdf

 

Fixed point property for general topologies in Banach lattices

Anna Betiuk-Pilarska

Abstract pdf          Fulltext pdf

 

Global existence results for a stochastic differential equation in Hilbert spaces

Yong-Kui Chang, Zhi-Han Zhao and Juan J. Nieto

Abstract pdf          Fulltext pdf

 

Zero point theorems of m-accretive operators in a Banach space

Sun Young Cho and Shin Min Kang

Abstract pdf          Fulltext pdf

 

Fixed point results for weak contractive mappings in ordered K-metric spaces

Lj. Ćirić, B. Samet, C. Vetro and M. Abbas

Abstract pdf          Fulltext pdf

 

Some generalizations of Kannanís fixed point theorem in K-metric spaces

T. Dominguez, J. Lorenzo and I. Gatica

Abstract pdf          Fulltext pdf

 

Integro-differential equation with two time lags

V. Ilea, D. Otrocol, M.A. Şerban, D. Trif

Abstract pdf          Fulltext pdf

 

Existence of best proximity points of p-cyclic contractions

S. Karpagam and Sushama Agrawal

Abstract pdf          Fulltext pdf

 

Hybrid-extragradient type methods for a generalized equilibrium problem and variational inequality problems of nonexpansive semigroups

Phayap Katchang and Poom Kumam

Abstract pdf          Fulltext pdf

 

A multiplicity result of positive solutions for third-order multi-point boundary value problem

Yang Liu and Qiao Zongmin

Abstract pdf          Fulltext pdf

 

Minimum-norm fixed point of nonexpansive nonself mappings in Hilbert spaces

Xia Liu and Yanlan Cui

Abstract pdf          Fulltext pdf

 

On a higher-order m-point boundary value problem

Rodica Luca

Abstract pdf          Fulltext pdf

 

On discus spaces

Lech Pasicki

Abstract pdf          Fulltext pdf

 

Some results on asymptotically hemi-pseudocontractive mappings in the intermediate sense

Sun Young Cho, Xiaolong Qin and Shin Min Kang

Abstract pdf          Fulltext pdf

 

Asymptotic behavior of perturbed iterates of set-valued mappings

Evgeniy Pustylnik, Simeon Reich and Alexander J. Zaslavski

Abstract pdf          Fulltext pdf

 

Fixed point of multivalued operators on ordered generalized metric spaces

Sh. Rezapour and P. Amiri

Abstract pdf          Fulltext pdf

 

An abstract point of view on iterative approximation of fixed points: Impact on the theory of fixed point equations

Ioan A. Rus

Abstract pdf          Fulltext pdf

 

The existence of multiple fixed points for the sum of two operators and applications

Yanbin Sang, Zhongli Wei and Wei Dong

Abstract pdf          Fulltext pdf

 

On Rolewicz-Zabczyk techniques in the stability theory of dynamical systems

Adina Luminiţa Sasu, Mihail Megan and Bogdan Sasu

Abstract pdf          Fulltext pdf

 

Convergence theorems for approximation of fixed points of nonexpansive mappings in Banach spaces

Yekini Shehu and Jeremiah N. Ezeora

Abstract pdf          Fulltext pdf

 

Novel computational derivative-free methods for simple roots

Fazlollah Soleymani and Farahnaz Soleimani

Abstract pdf          Fulltext pdf

 

A duality fixed point theorem and applications

Yongfu Su and HongKun Xu

Abstract pdf          Fulltext pdf

 

The fixed point property of the cartesian product of Roberts spaces

Nguyen Hoang Thanh

Abstract pdf          Fulltext pdf

 

Contraction mappings in fuzzy quasi-metric spaces and [0,1]-fuzzy posets

Pedro Tirado

Abstract pdf          Fulltext pdf

 

Krasnoselískii type fixed point theorem for nonlinear expansion

Fuli Wang and Feng Wang

Abstract pdf          Fulltext pdf

 

Hierarchical convergence to the zero point of maximal monotone operators

Yonghong Yao, Yeong-Cheng Liou, Mu-Ming Wong and Jen-Chih Yao

Abstract pdf          Fulltext pdf

 

Convergence of modified Ishikawa iterative processes for an infinite family of nonexpansive mappings

Yu Li

Abstract pdf          Fulltext pdf

 

A new family of Chebyshev-Halley like methods free from second derivative

Xianhua Yu and Xiubin Xu

Abstract pdf          Fulltext pdf

 

Home | Indexing-Abstracting | Aims and Scope | Editors | Editorial Board | Published Volumes | Instructions for authors | Subscription | Reviewers Ackn. | Secretaries | FPT Conferences | FPT Book Review